# SDR MWEA981046

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 49198641
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND LEFT PYLON REAR SPAR UPPER CAP ATTACH FITTING.  REMOVED AND REPLACED CRACKED FITTING.
